# SDR SWAA2017021411845

- Difficulty date: February 14, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 14,334 hours, 6,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT BULLNOSE LIGHT LENS COVER MISSING AT ROW 14.  INSTALLED COVER PER MM.
